A structure theorem for differential algebras

Marcus Tressl

Banach Center Publications (2002)

  • Volume: 58, Issue: 1, page 201-206
  • ISSN: 0137-6934

How to cite


Marcus Tressl. "A structure theorem for differential algebras." Banach Center Publications 58.1 (2002): 201-206. <http://eudml.org/doc/281918>.

author = {Marcus Tressl},
journal = {Banach Center Publications},
language = {eng},
number = {1},
pages = {201-206},
title = {A structure theorem for differential algebras},
url = {http://eudml.org/doc/281918},
volume = {58},
year = {2002},

AU - Marcus Tressl
TI - A structure theorem for differential algebras
JO - Banach Center Publications
PY - 2002
VL - 58
IS - 1
SP - 201
EP - 206
LA - eng
UR - http://eudml.org/doc/281918
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.